AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 410 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints. Memoirs of the AMS 196 (2008) MR 2459421.
Book volume table of contents   

[122] Gongbao Li and Shuangjie Peng. Remarks on elliptic problems involving the Caffarelli-Kohn-Nirenberg inequalities. Proc. Amer. Math. Soc. 136 (2008) 1221-1228. MR 2367096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Weimin Sheng. Admissible metrics in the $\sigma_{k}$-Yamabe equation. Proc. Amer. Math. Soc. 136 (2008) 1795-1802. MR 2373610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Positive solutions and multiple solutions at non-resonance, resonance and near resonance for hemivariational inequalities with $p$-Laplacian. Trans. Amer. Math. Soc. 360 (2008) 2527-2545. MR 2373324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Rui Peng and Mingxin Wang. Uniqueness and stability of steady states for a predator-prey model in heterogeneous environment. Proc. Amer. Math. Soc. 136 (2008) 859-865. MR 2361857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Peter Lindqvist and Juan J. Manfredi. Note on a remarkable superposition for a nonlinear equation. Proc. Amer. Math. Soc. 136 (2008) 133-140. MR 2350398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] D. Motreanu, V. V. Motreanu and N. S. Papageorgiou. Multiple nontrivial solutions for nonlinear eigenvalue problems. Proc. Amer. Math. Soc. 135 (2007) 3649-3658. MR 2336581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Jean Dolbeault and Isabel Flores. Geometry of phase space and solutions of semilinear elliptic equations in a ball. Trans. Amer. Math. Soc. 359 (2007) 4073-4087. MR 2309176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Yasuhito Miyamoto. On the shape of the stable patterns for activator-inhibitor systems in two-dimensional domains. Quart. Appl. Math. 65 (2007) 357-374. MR 2330562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Alexandru Kristály and Csaba Varga. Multiple solutions for elliptic problems with singular and sublinear potentials. Proc. Amer. Math. Soc. 135 (2007) 2121-2126. MR 2299489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Filomena Pacella and Tobias Weth. Symmetry of solutions to semilinear elliptic equations via Morse index. Proc. Amer. Math. Soc. 135 (2007) 1753-1762. MR 2286085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Some characterizations of space-forms. Trans. Amer. Math. Soc. 359 (2007) 1817-1828. MR 2272150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Alexander M. Meadows. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: regularity. Proc. Amer. Math. Soc. 135 (2007) 1411-1417. MR 2276650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Frances Hammock, Peter Luthy, Alexander M. Meadows and Phillip Whitman. Tornado solutions for semilinear elliptic equations in $\mathbb{R}^2$: Applications. Proc. Amer. Math. Soc. 135 (2007) 1419-1430. MR 2276651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents   
View Article: PDF

[147] Qing Han and Jia-Xing Hong. Nonpositive Gauss curvature. Math. Surveys Monogr. 130 (2006) 109-141.
Book volume table of contents   
View Article: PDF

[148] Qing Han and Jia-Xing Hong. Boundary value problems. Math. Surveys Monogr. 130 (2006) 225-247.
Book volume table of contents   
View Article: PDF

[149] Qing Han and Jia-Xing Hong. Basic equations. Math. Surveys Monogr. 130 (2006) 45-53.
Book volume table of contents   
View Article: PDF

[150] Qing Han and Jia-Xing Hong. Fundamental theorems. Math. Surveys Monogr. 130 (2006) 3-31.
Book volume table of contents   
View Article: PDF


Results: 121 to 150 of 410 found      Go to page: < 2 3 4 5 6 7 8 > >>